Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 277, Number 5, Pages 1036–1039 (Mi dan9503)  

MATHEMATICS

A proof of Baker's conjecture in the metric theory of transcendental numbers

V. I. Bernik

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (446 kB)

Bibliographic databases:
UDC: 511
Presented: В. С. Владимиров
Received: 04.10.1983

Citation: V. I. Bernik, “A proof of Baker's conjecture in the metric theory of transcendental numbers”, Dokl. Akad. Nauk SSSR, 277:5 (1984), 1036–1039

Citation in format AMSBIB
\Bibitem{Ber84}
\by V.~I.~Bernik
\paper A proof of Baker's conjecture in the metric theory of
transcendental numbers
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 277
\issue 5
\pages 1036--1039
\mathnet{http://mi.mathnet.ru/dan9503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=759959}
\zmath{https://zbmath.org/?q=an:0586.10030}


Linking options:
  • http://mi.mathnet.ru/eng/dan9503
  • http://mi.mathnet.ru/eng/dan/v277/i5/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:69
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021